Alert archive / Montana / High Wind Warnings in 2009
High Wind Warning 9, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 29, 2009, 11:11 PM MDT. It was in force for 46 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 11:11 PM MDT (05:11 UTC)
- Expired
- Oct 31, 2009, 9:00 PM MDT
- In force
- 46 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 300511 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1111 PM MDT THU OCT 29 2009 MTZ009-048-301200- /O.UPG.KTFX.HW.A.0010.091031T0000Z-091101T0000Z/ /O.NEW.KTFX.HW.W.0009.091030T0511Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1111 PM MDT THU OCT 29 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST WINDS OF 35 TO 50 MPH...WITH GUSTS AROUND 65 MPH ARE EXPECTED TONIGHT THROUGH SATURDAY. ISOLATED WIND GUSTS AROUND 75 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS. THERE WILL BE A FEW PERIODS WHEN WINDS WILL GO BELOW WARNING CRITERIA...BUT OVERALL...WIND SPEEDS SHOULD REMAIN VERY STRONG. ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW AND BLOWING SNOW ABOVE 6500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
7 follow-up statements
000 WWUS75 KTFX 301046 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 446 AM MDT FRI OCT 30 2009 MTZ009-048-302100- /O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 446 AM MDT FRI OCT 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS. WINDS GUSTS IN EXCESS OF 70 MPH WERE REPORTED AT DEEP CREEK THURSDAY EVENING. THERE WILL BE PERIODS WHEN WIND GUSTS DIMINISH TO BETWEEN 45 AND 55 MPH TODAY AND THIS EVENING. WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT WITH THE STRONGEST WINDS EXPECTED VERY LATE TONIGHT INTO SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON OR EARLY SATURDAY EVENING. ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW AND BLOWING SNOW THIS MORNING BEFORE TEMPERATURES WARM WELL ABOVE FREEZING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 302034 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MDT FRI OCT 30 2009 MTZ009-048-310600- /O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 234 PM MDT FRI OCT 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS. THERE WILL BE PERIODS WHEN WIND GUSTS DIMINISH TO BETWEEN 45 AND 55 MPH TODAY AND THIS EVENING. WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT WITH THE STRONGEST WINDS EXPECTED VERY LATE TONIGHT INTO SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON OR EARLY SATURDAY EVENING. ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW AND BLOWING SNOW THIS MORNING BEFORE TEMPERATURES WARM WELL ABOVE FREEZING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 310156 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 756 PM MDT FRI OCT 30 2009 MTZ010-311200- /O.EXA.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 756 PM MDT FRI OCT 30 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. STRONG WEST WINDS 30 TO 45 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT INTO SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON OR EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-311200- /O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 756 PM MDT FRI OCT 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT INTO SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY AFTERNOON OR EARLY SATURDAY EVENING. ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW AND BLOWING SNOW IN THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 311031 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 431 AM MDT SAT OCT 31 2009 MTZ009-010-048-312115- /O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 431 AM MDT SAT OCT 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH WILL OCCUR. GUSTS TO 75 MPH ARE LIKELY OVER RIDGE TOPS AND IN THE FAVORED WINDIEST AREAS. WINDS ARE EXPECTED TO DIMINISH OVER GLACIER AND WESTERN PONDERA COUNTIES LATER THIS AFTERNOON AND OVER THE REMAINDER OF THE AREA BY VERY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 312020 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 220 PM MDT SAT OCT 31 2009 MTZ009-010-048-010000- /O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 220 PM MDT SAT OCT 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. STRONG WEST WINDS OF 35 TO 55 MPH...WITH GUSTS TO 65 MPH...WILL OCCUR. GUSTS UP TO 75 MPH ARE POSSIBLE OVER RIDGE TOPS AND FAVORED AREAS. WINDS ARE EXPECTED TO BEGIN TO DIMINISH OVER GLACIER AND WESTERN PONDERA COUNTIES EARLY THIS EVENING AND OVER THE REMAINDER OF THE AREA LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 312358 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 558 PM MDT SAT OCT 31 2009 MTZ009-010-048-010300- /O.EXT.KTFX.HW.W.0009.000000T0000Z-091101T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 558 PM MDT SAT OCT 31 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WEST WINDS OF 35 TO 55 MPH...WITH GUSTS TO 65 MPH...WILL OCCUR. GUSTS UP TO 75 MPH ARE POSSIBLE OVER RIDGE TOPS AND FAVORED AREAS. WINDS WILL DIMINISH DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KTFX 010240 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 840 PM MDT SAT OCT 31 2009 MTZ009-010-048-010345- /O.EXP.KTFX.HW.W.0009.000000T0000Z-091101T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 840 PM MDT SAT OCT 31 2009 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. STRONG WINDS WILL CONTINUE ACROSS THE REGION BUT CONTINUE TO DECREASE THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 29, 11:08 PM MDT, 3 minutes earlier.
Area forecast discussion, Oct 29, 11:08 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1108 PM MDT THU OCT 29 2009 .UPDATE... SNOW HAS BECOME MORE WIDESPREAD OVER SOUTHWEST MONTANA THAN WHAT IS INDICATED IN THE FORECAST SO WILL INCREASE THE CHANCES OF SNOW. ALSO HIGH WINDS HAVE BECOME MORE WIDESPREAD OVER THE ROCKY MOUNTAIN FRONT THAN WAS EARLIER FORECAST. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AND RUN THE WARNING THROUGH SATURDAY. && .AVIATION... UPDATED 0500Z. EXPECT INCREASING MID/HIGH LEVEL CLOUDINESS OVER THE AREA...AS A PACIFIC COLD FRONT APPROACHES THE REGION. THERE WILL BE A CHANCE FOR RAIN/SNOW SHOWERS OVER THE ROCKY MOUNTAIN FRONT...AND ACROSS MUCH OF SOUTHWEST MONTANA...INCLUDING THE HELENA AND BOZEMAN AREAS. EXPECT MOST OF THE PRECIP TO DIMINISH BY 14Z. STRONG WINDS WILL OCCUR OVER THE ROCKY MOUNTAIN FRONT AND THE NORTHERN ADJACENT PLAINS THROUGH THE PERIOD. MOST AREAS WILL SEE VFR CONDITIONS...BUT IFR CONDITIONS ARE LIKELY OVER THE ROCKY MOUNTAIN FRONT...ALONG WITH MOUNTAINS OBSCURED THROUGH 14Z FRIDAY BECAUSE OF SNOW SHOWERS. BRUSDA && .PREV DISCUSSION... /ISSUED 1055 PM MDT THU OCT 29 2009/ FXUS65 KTFX 300456 AFDTFX AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1055 PM MDT THU OCT 29 2009 UPDATED AVIATION SECTION UPDATE...BROAD UPPER LEVEL RIDGE OVER THE EASTERN PACIFIC AND PACIFIC NORTHWEST CONTINUES TO BUILD INTO WESTERN MONTANA THIS EVENING. A STRONG JET IS MOVING OVER THE TOP OF THIS RIDGE AND BRINGING INCREASING MID AND HIGH LEVEL CLOUDS TO MY FORECAST AREA WITH PRECIPITATION DEVELOPING ALONG THE CONTINENTAL DIVIDE. MODELS ARE STILL SHOWING THAT PRECIPITATION WILL MAINLY IMPACT THIS REGION...WITH ONLY SCATTERED SHOWERS AFFECTING SOUTHWEST MONTANA AND THE ISLAND RANGES OF CENTRAL MONTANA OVERNIGHT. GOING FORECAST HAS A GOOD HANDLE ON THIS SO HAVE NOT MADE ANY CHANGES TO POPS OR WEATHER. HOWEVER...WITH A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE REGION WINDS HAVE BEGUN TO INCREASE ACROSS MUCH OF NORTH CENTRAL MONTANA. DOWNSLOPE WINDS COUPLED WITH INCREASING ATMOSPHERIC THICKNESSES ARE EXPECTED TO KEEP TEMPERATURES STEADY OR INCREASING IN VALUE OVERNIGHT. AS A RESULT HAVE UPDATED TO INCREASE OVERNIGHT MINIMUM TEMPERATURES ACROSS MOST OF MY FORECAST AREA. HAVE ALSO TWEAKED HOURLY TEMPERATURES TO SHOW A RISE OR NEARLY STEADY TEMPERATURES OVERNIGHT. FINALLY...HAVE MADE ADJUSTMENTS TO INCREASE SUSTAINED WIND SPEEDS...ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT. WINDS IN A FEW LOCATIONS MAY FLIRT WITH HIGH WIND CRITERIA BUT WIDESPREAD STRONG WINDS ARE STILL EXPECTED TO HOLD OFF UNTIL FRIDAY NIGHT SO WILL CONTINUE THE HIGH WIND WATCH FOR NOW. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 33 52 41 57 / 10 10 10 10 CTB 32 49 39 55 / 10 10 10 10 HLN 33 51 34 57 / 70 20 10 10 BZN 29 53 27 57 / 100 20 10 10 WEY 18 38 24 40 / 60 50 30 30 DLN 28 47 27 51 / 20 20 10 20 HVR 32 54 37 60 / 10 10 10 10 LWT 20 50 34 56 / 10 10 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 PM MDT SATURDAY FOR MTZ009-048. && SHORT TERM...BLANK LONG TERM...SUK AVIATION...SUK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 29, 4:49 AM MDT, 18 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 449 AM MDT THU OCT 29 2009 MTZ009-048-301100- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 449 AM MDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY. STRONG GUSTY WEST WINDS OF 30 TO 45 MPH ALONG WITH GUSTS AS HIGH AS 75 MPH ARE POSSIBLE. REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW ARE LIKELY ABOVE 6500 FEET FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>015-044>047-049>055-301100- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 449 AM MDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 29, 10:37 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1037 PM MDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
10/29/2009 M53.00 MPH GLACIER MT DEPT OF HIGHWAYS
53 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
0500 PM NON-TSTM WND GST 13 W SAINT MARY 48.74N 113.71W
10/29/2009 M71.00 MPH GLACIER MT MESONET
71 MPH PEAK WIND GUST AT LOGAN PASS.
0700 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
10/29/2009 M72.00 MPH GLACIER MT MESONET
72 MPH PEAK WIND GUST AT THE DEEP CREEK RAWS LOCATION.
0756 PM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
10/29/2009 M62.00 MPH GLACIER MT MESONET
62 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
GLACIER PARK.
&&
BRUSDANearby
High Wind Warnings in Montana, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.